Approximate controllability of evolution systems with nonlocal conditions. (English) Zbl 1129.93004

Summary: We study the approximate controllability for the abstract evolution equations with nonlocal conditions in Hilbert spaces. Assuming the approximate controllability of the corresponding linearized equation we obtain sufficient conditions for the approximate controllability of the semilinear evolution equation. The results we obtained are a generalization and continuation of the recent results on this issue. At the end, an example is given to show the application of our result.


93B05 Controllability
93C25 Control/observation systems in abstract spaces
93C10 Nonlinear systems in control theory
93C15 Control/observation systems governed by ordinary differential equations
34K35 Control problems for functional-differential equations
Full Text: DOI


[1] Balachandran, K.; Dauer, J. P., Controllability of nonlinear systems in Banach spaces: A survey, J. Optim. Theory Appl., 115, 1, 7-28 (2002) · Zbl 1023.93010
[2] Balachandran, K.; Sakthivel, R., Controllability of integrodifferential systems in Banach spaces, Appl. Math. Comput., 118, 63-71 (2001) · Zbl 1034.93005
[3] Bashirov, A. E.; Mahmudov, N. I., On concepts of controllability for deterministic and stochastic systems, SIAM J. Control Optim., 37, 6, 1808-1821 (1999) · Zbl 0940.93013
[4] Benchohra, M.; Gatsori, E. P.; Ntouyas, S. K., Controllability results for semilinear evolution inclusions with nonlocal conditions, J. Optim. Theory Appl., 118, 3, 493-513 (2003) · Zbl 1046.93005
[5] Benchohra, M.; Gatsori, E. P.; Górniewicz, L.; Ntouyas, S. K., Controllability results for evolution inclusions with non-local conditions, Z. Anal. Anwendungen, 22, 2, 411-431 (2003) · Zbl 1052.34073
[6] Bian, W. M., Constrained controllability of some nonlinear systems, Appl. Anal., 72, 57-73 (1999) · Zbl 1031.93025
[7] Byszewski, L., Theorems about the existence and uniqueness of solutions of a semilinear evolution nonlocal Cauchy problem, J. Math. Anal. Appl., 162, 494-505 (1991) · Zbl 0748.34040
[8] Carmichael, N.; Quinn, M. D., (Fixed Point Methods in Nonlinear Control. Fixed Point Methods in Nonlinear Control, Lecture Notes in Control and Information Sciences, vol. 75 (1984), Springer-Verlag: Springer-Verlag Berlin, Germany), 24-51
[9] Dauer, J. P.; Mahmudov, N. I., Approximate controllability of semilinear functional equations in Hilbert spaces, J. Math. Anal. Appl., 273, 2, 310-327 (2002) · Zbl 1017.93019
[10] Dauer, J. P.; Mahmudov, N. I., Exact null controllability of semilinear integrodifferential systems in Hilbert spaces, J. Math. Anal. Appl., 299, 322-332 (2004) · Zbl 1061.93056
[11] Fabre, C.; Puel, J. P.; Zuazua, E., Approximate controllability of the semilinear heat equation, Proc. Roy. Soc. Edinburgh Sect. A, 125, 31-61 (1995) · Zbl 0818.93032
[12] Lasiecka, I.; Triggiani, R., Exact controllability of semilinear abstract systems with applications to waves and plates boundary control problems, Appl. Math. Optim., 23, 109-154 (1991) · Zbl 0729.93023
[13] Li, X.; Yong, J., Optimal Control Theory for Infinite Dimensional Systems (1994), Birkhauser
[14] Mahmudov, N. I., Approximate controllability of semilinear deterministic and stochastic evolution equations in abstract spaces, SIAM J. Control Optim., 42, 5, 1604-1622 (2003) · Zbl 1084.93006
[15] McKibben, M., Controllability of abstract evolution systems with nonlocal initial data, Far East J. Appl. Math., 4, 3, 317-343 (2000) · Zbl 0974.34060
[16] Naito, K., Approximate controllability for trajectories of semilinear control systems, J. Optim. Theory Appl., 60, 57-65 (1989) · Zbl 0632.93007
[17] Nussbaum, R. P., The fixed point index and asymptotic fixed point theorems for \(k\)-set contractions, Bull. Amer. Math. Soc., 75, 490-495 (1969) · Zbl 0174.45402
[18] Seidmann, T. I., Invariance of the reachable set under nonlinear perturbations, SIAM J. Control Optim., 25, 1173-1191 (1985) · Zbl 0626.49018
[19] Zhang, X., Exact controllability of semilinear evolution systems and its application, J. Optim. Theory Appl., 107, 415-432 (2000) · Zbl 0966.47044
[20] Zhou, H. X., Approximate controllability for a class of semilinear abstract equations, SIAM J. Control Optim., 21, 551-565 (1983) · Zbl 0516.93009
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.